# SDR FDEA201907161577

- Difficulty date: July 16, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK FLANGE FOUND CORROSION AT LEFT HAND STATION 775 TO STATION 859 , X = 8.5 .  CABIN - MAIN DECK CARGO COMPARTMENT AT LEFT HAND SEAT TRACK STATION 775 TO STATION 859 X = 8.5 CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 869 TO EXISTING SPLICE STATION 745 X = 8.5 AS PER SRM53-00-52-2R FIGURE 201 REPAIR 1, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
